# SDR SWAA982506

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND HFEC INDICATION AT A1 CRACKED 178 BULKHEAD SKIN AT BS 178, LBL 1, WL 188 AFT SIDE.  REPAIRED PER BOEING SRM.
